A GENERALIZED EXPONENTIAL TYPE ESTIMATOR OF POPULATION MEAN IN THE PRESENCE OF NON-RESPONSE Cover Image

A GENERALIZED EXPONENTIAL TYPE ESTIMATOR OF POPULATION MEAN IN THE PRESENCE OF NON-RESPONSE
A GENERALIZED EXPONENTIAL TYPE ESTIMATOR OF POPULATION MEAN IN THE PRESENCE OF NON-RESPONSE

Author(s): Siraj Muneer, Javid Shabbir, Alamgir Khalil
Subject(s): Economy, National Economy, Sociology, Public Finances
Published by: Główny Urząd Statystyczny – Zakład Wydawnictw Statystycznych
Keywords: auxiliary variables; bias; MSE; efficiency; non-response

Summary/Abstract: In this article, we propose a class of generalized exponential type estimators to estimate the finite population mean by using two auxiliary variables under non-response in simple random sampling. The proposed estimator under non-response in different situations has been studied and gives minimum mean square error as compared to all other considered estimators. Usual exponential ratio type estimator, exponential product type estimator and many more estimators are also identified from the proposed estimator. We use three real data sets to obtain the efficiencies of estimators.

  • Issue Year: 19/2018
  • Issue No: 2
  • Page Range: 259-276
  • Page Count: 18
  • Language: English